MathSciNet Relay Station
MathSciNet bibliographic data
MR1122907 58F12 (58F13)
Berry, D.; Mestel, B. D. Wandering intervals for Lorenz maps with bounded nonlinearity. Bull. London Math. Soc. 23 (1991), no. 2, 183–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement